Alert archive / New Jersey / Special Marine Warnings in 2011
Special Marine Warning 30, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 9, 2011, 10:05 PM EDT. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2011, 10:05 PM EDT (02:05 UTC)
- Expired
- Jun 9, 2011, 10:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Dover AFB radar (KDOX), 48 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1702 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 1829 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
693
WHUS51 KPHI 100205
SMWPHI
ANZ430-431-100245-
/O.NEW.KPHI.MA.W.0030.110610T0205Z-110610T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1005 PM EDT THU JUN 9 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE DELAWARE BAY...
INCLUDING CROSS LEDGE LIGHT...EAST POINT...FORTESQUE BEACH...
FOURTEEN FOOT BANK LIGHT...MIAH MAULL LIGHT AND SHIP JOHN SHOAL
LIGHT...
* UNTIL 1045 PM EDT
* AT 1005 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM...CAPABLE OF PRODUCING STRONG WINDS 34 KNOTS OR
GREATER OVER NORTHERN AND CENTRAL DELAWARE...MOVING EAST AT 35
KNOTS.
* THIS STRONG THUNDERSTORM WILL BE NEAR
5 NM SOUTH OF SHIP JOHN SHOAL LIGHT BY 1010 PM EDT
2 NM NORTH OF CROSS LEDGE LIGHT BY 1020 PM EDT
OVER FORTESQUE BEACH AND 6 NM NORTH OF MIAH MAULL LIGHT BY 1025 PM
EDT
2 NM NORTH OF EAST POINT BY 1040 PM EDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
&&
LAT...LON 3946 7556 3945 7549 3935 7537 3934 7532
3930 7531 3930 7526 3924 7517 3918 7514
3922 7504 3919 7502 3918 7491 3910 7489
3905 7492 3903 7494 3902 7534 3905 7538
3915 7542 3926 7541 3933 7547 3934 7551
TIME...MOT...LOC 0205Z 266DEG 35KT 3921 7545
$$What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 9, 8:28 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 9, 8:28 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 828 PM EDT THU JUN 9 2011 .SYNOPSIS... LOW PRESSURE MOVING ACROSS EASTERN CANADA WILL SEND A COLD FRONT THROUGH OUR REGION TONIGHT. THIS BOUNDARY WILL STALL OVER OR JUST TO THE SOUTH OF THE AREA THROUGH SATURDAY. ON SUNDAY, ANOTHER COLD FRONT WILL PUSH THROUGH THE MID ATLANTIC STATES. HIGH PRESSURE FROM THE GREAT LAKES WILL THEN BUILD OVER OUR REGION FOR THE EARLY PART OF NEXT WEEK. A WARM FRONT SHOULD THEN APPROACH THE AREA AROUND THURSDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... WITH THE THUNDERSTORMS MOVING THROUGH OUR AREA, WE WERE ABLE TO CANCEL THE HEAT WARNING AND ADVISORY THIS EVENING. TEMPERATURES HAVING BEEN FALLING BACK TO NEAR 70 IN THE WAKE OF THE STORMS. WE HAVE DROPPED THE SEVERE THUNDERSTORM WATCH FROM BERKS, NORTHAMPTON AND MORRIS COUNTIES NORTHWARD AS THE ACTIVITY CONTINUES TO SINK TO THE SOUTHEAST. AT 820 PM, A FAIRLY ROBUST LINE OF THUNDERSTORMS EXTENDED FROM CENTRAL NEW JERSEY, ACROSS PHILADELPHIA TO THE UPPER DELMARVA. ONCE THE LINE OF SHOWERS AND THUNDERSTORMS PASSES OFF THE SOUTH JERSEY AND DELAWARE COAST TOWARD MIDNIGHT, CONDITIONS WILL BE QUIET IN OUR REGION FOR THE BALANCE OF THE NIGHT. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... CONVECTION ASSOCIATED WITH THE COLD FRONT WILL HAVE DIMINISHED ACROSS THE AREA BY EARLY FRIDAY. THE MODELS DEPICT THE FRONTAL BOUNDARY GRADUALLY SETTLING OVER OR JUST TO THE SOUTH OF THE FORECAST AREA DURING FRIDAY AND INTO SATURDAY. WITH THIS FRONT IN OUR VICINITY FOR FRIDAY AND SATURDAY, MORE CHANCES FOR SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED, WITH THE MODELS ALSO DEPICTING A FEW UPPER LEVEL DISTURBANCES TRACKING NEAR OR ALONG THE BOUNDARY. THERE WILL BE SOME RELIEF FROM THE RECENT HEAT WAVE ACROSS THE REGION AS A COOLER AIR MASS FILTERS IN BEHIND THE STALLING COLD FRONT. SHOWER AND TSRA ACTIVITY SHOULD CONTINUE UNTIL A COLD FRONT CLEARS OUR CWA LATE ON SUNDAY. WHILE THE WEEKEND TIMING IS NOT GOOD, THE NEED FOR SOME PRECIPITATION IS INCREASING WITH EACH PASSING DAY. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... A MID LEVEL TROUGH FROM THE NORTHWEST IS EXPECTED TO DROP OVER OUR REGION EARLY IN THE NEW WEEK WITH ITS AXIS PASSING OVERHEAD AROUND TUESDAY. A RIDGE IS FORECAST TO FOLLOW WITH THE RIDGE AXIS ANTICIPATED TO ARRIVE AROUND THURSDAY. AT THE SURFACE, HIGH PRESSURE IS EXPECTED TO BE OVER THE GREAT LAKES ON SUNDAY NIGHT. THE HIGH SHOULD BUILD SLOWLY TO THE SOUTHEAST, PASSING OVER OUR REGION AROUND TUESDAY NIGHT. A WARM FRONT IS FORECAST TO APPROACH FROM THE SOUTHWEST ON THURSDAY. AFTER SOME LINGERING SHOWERS AND THUNDERSTORMS ON SUNDAY EVENING, ESPECIALLY ON THE COASTAL PLAIN, DRY WEATHER IS ANTICIPATED FROM SUNDAY NIGHT THROUGH WEDNESDAY NIGHT. WE WILL INCLUDE A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS WITH THE APPROACHING WARM FRONT ON THURSDAY. NEAR SEASONABLE TEMPERATURES ARE EXPECTED THROUGH THE PERIOD. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. AT 0030Z, THE THUNDERSTORMS WERE TO THE EAST OF KABE AND KRDG. THEY WERE MOVING THROUGH KTTN, KPNE, KPHL AND KILG AND THEY SHOULD BE OUT OF THE PICTURE AT THOSE LOCATIONS BEFORE 0130Z. IT LOOKS AS THOUGH THE THUNDERSTORMS WILL REACH KMIV AND KACY AND THE TAFS WILL BE UPDATED TO INCLUDE THEM IN THE 0100Z TO 0300Z TIME FRAME. WE PLACED MVFR FOG AT KRDG BASED ON CLIMATOLOGY. ALL TERMINAL OVERNIGHT, THERE WILL BE DEBRIS CLOUDINESS MAINLY AT MID AND HIGH LEVELS. THE COLD FRONT THAT IS TRIGGERING THE TSRAS TODAY WILL SETTLE SOUTH OF THE TERMINALS BY FRIDAY MORNING. A GRADUAL SHIFT IN THE WINDS FROM WEST TO NORTH SHOULD OCCUR OVERNIGHT AND THEN FROM NORTH TO EAST ON FRIDAY. SOME SHRAS AND TSRAS MIGHT OCCUR DURING FRIDAY AFTERNOON, BUT GREATEST CHANCES AS OF NOW APPEAR SOUTH OF OUR FORECAST TERMINALS. OUTLOOK... THE FRONT IS FORECAST TO STALL JUST TO OUR SOUTH, THEN GRADUALLY BEGIN TO BECOME MORE ACTIVE UNTIL A LOW ON IT PASSES EAST OF OUR AREA ON SUNDAY. SO WHILE MAINLY VFR CONDITIONS SHOULD OCCUR, THERE WILL BE TIMES FROM FRIDAY AFTERNOON INTO SUNDAY WHERE SHRAS AND TSRAS SHOULD RESTRICT BOTH CIGS AND VSBYS TO MVFR LEVELS AND FOR SHORT DURATIONS MAYBE IFR CONDITIONS. PRIMARILY VFR CONDITIONS ARE THEN EXPECTED ON MONDAY AND TUESDAY. && .MARINE... SUB-ADVISORY CONDITIONS STILL ARE FORECAST THROUGH THE FORECAST PERIOD. WINDS AND SEAS MAY APPROACH THE CRITERIA OVER THE NORTHERN ATLANTIC WATERS IN THE WAKE OF THE COLD FRONT FRIDAY NIGHT AND SATURDAY. ON-AND-OFF CONVECTION BECOMES POSSIBLE BEGINNING LATE THIS AFTERNOON OR TONIGHT AND IS EXPECTED TO END BY MONDAY AS THE FRONT STALLS JUST TO OUR SOUTH AND THEN BECOMES ACTIVE. HIGH PRESSURE THEN TRIES TO NOSE IN AND BRING DECENT BOATING CONDITIONS FOR THE START OF THE WORK WEEK. WE ANTICIPATE A LOW RISK OF RIP CURRENTS ON FRIDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...KLINE/O'HARA NEAR TERM...IOVINO SHORT TERM...KLINE LONG TERM...IOVINO AVIATION...GIGI MARINE...GIGI
Hazardous weather outlook, Jun 9, 10:01 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1001 PM EDT THU JUN 9 2011 NJZ001-007>010-012-013-015-017>019-PAZ054-055-060>062-067>071-110215- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 1001 PM EDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ014-016-020>027-110215- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 1001 PM EDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE UNTIL SHORTLY AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-110215- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1001 PM EDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 9, 9:41 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
941 PM EDT THU JUN 9 2011
DEZ001-002-MDZ012-015-020-100245-
CAROLINE MD-KENT MD-KENT DE-NEW CASTLE DE-QUEEN ANNE'S MD-
941 PM EDT THU JUN 9 2011
...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...KENT...NEW CASTLE AND
QUEEN ANNE'S COUNTIES...
AT 938 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES WEST OF DOVER...MOVING EAST AT 35 MPH.
THE THUNDERSTORM WILL BE NEAR HARTLY...TEMPLEVILLE AROUND 945 PM...
KENT ACRES...RODNEY VILLAGE AROUND 1000 PM...LITTLE CREEK AND
MAGNOLIA AROUND 1015 PM.
THIS STORM WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS...GUSTY
WINDS AND POSSIBLY SOME SMALL HAIL.
LAT...LON 3907 7595 3937 7594 3937 7549 3934 7547
3933 7543 3922 7538 3916 7540 3907 7539
3903 7533 3898 7529 3895 7530
AMCLocal storm report, Jun 9, 9:43 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
943 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG WESTTOWN TWP 39.94N 75.55W
06/09/2011 CHESTER PA 911 CALL CENTER
WIND DAMAGE TO A GROVE OF TREES... TREES DOWN.
&&
EVENT NUMBER PHI1100235
PDSSpecial weather statement, Jun 9, 9:48 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 948 PM EDT THU JUN 9 2011 DEZ001-002-MDZ008-012-015-019-020-NJZ016-021-100400- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- CUMBERLAND- INCLUDING THE CITIES OF...WILMINGTON...DOVER...ELKTON... CHESTERTOWN...CENTREVILLE...EASTON...DENTON...PENNSVILLE... MILLVILLE 948 PM EDT THU JUN 9 2011 ...STRONG THUNDERSTORMS WILL AFFECT THE AREA LATE THIS EVENING... SCATTERED STRONG THUNDERSTORMS WILL CONTINUE AROUND THE AREA LATE THIS EVENING. ANY OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MILES AN HOUR...SMALL HAIL...AND DANGEROUS CLOUD TO GROUND LIGHTNING. THE THUNDERSTORMS WILL MOVE TO THE EAST AROUND 30 MILES AN HOUR. MOVE INSIDE A STURDY STRUCTURE WHEN THUNDERSTORMS APPROACH. AREAL COVERAGE AND INTENSITIES ARE EXPECTED TO DECREASE THROUGH MIDNIGHT.
Local storm report, Jun 9, 9:49 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
949 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM TSTM WND DMG MAHONING TWP 40.81N 75.77W
06/09/2011 CARBON PA 911 CALL CENTER
TREES DOWN.
&&
EVENT NUMBER PHI1100236
PDSLocal storm report, Jun 9, 9:58 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
958 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG TOLCHESTER 39.22N 76.24W
06/09/2011 KENT MD 911 CALL CENTER
TREES DOWN.
&&
EVENT NUMBER PHI1100237
PDSSpecial weather statement, Jun 9, 9:59 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
959 PM EDT THU JUN 9 2011
DEZ002-100230-
KENT DE-
959 PM EDT THU JUN 9 2011
...A STRONG THUNDERSTORM WILL AFFECT KENT COUNTY...
AT 955 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF DOVER...MOVING EAST AT 35 MPH.
THE THUNDERSTORM WILL BE NEAR DOVER AROUND 1005 PM AND LITTLE CREEK
AROUND 1010 PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 3926 7571 3930 7543 3924 7538 3918 7539
3915 7540 3914 7539 3909 7540 3908 7569The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:10 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Cumberland, Gloucester, Mercer, Salem | 65 min |
| Jun 9, 10:13 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 47 min |
| Jun 9, 10:32 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 58 min |
| Jun 9, 10:52 PM EDT | Special Marine Warning | PHI | 83 min | |
| Jun 9, 10:59 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Ocean | 46 min |
| Jun 9, 11:24 PM EDT | Special Marine Warning | PHI | 96 min | |
| Jun 10, 6:14 PM EDT | Special Weather Statement | PHI | Cumberland | 61 min |
| Jun 10, 7:07 PM EDT | Special Weather Statement | PHI | Cumberland | 53 min |
| Jun 9, 8:45 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent, Queen Anne's | 60 min |
| Jun 9, 11:29 PM EDT | Special Weather Statement | PHI | Queen Anne's | 61 min |
| Jun 9, 11:46 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's, Talbot | 59 min |
| Jun 10, 12:16 AM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 59 min |
| Jun 10, 1:01 AM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's, Talbot | 119 min |
Nearby
Special Marine Warnings in New Jersey, 2011Every special marine warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.